# SDR IXXA08SMN170S

- Difficulty date: April 19, 2008
- Submitted: May 19, 2008
- Operation: Air carrier
- Aircraft: N821BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45811
- Aircraft time: 88,878 hours, 38,040 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Bs 798 L20l
- Part time: 88,878 hours, 38,040 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION; FOUND LEFT CUSP EXTRUSION UPPER SURFACE FORWARD FITTING CRACKED AT STATION 798.000 LONGERON 20 LEFT.  REMOVED CRACKED FITTING.  FABRICATED FITTING.  PERFORMED NDT INSPECTION.  NO CRACK, NO CORROSION FOUND.  CLEANED TREATED AND PRIMED FITTING AND AREA.  INSTALLED NEW FITTING IAW DC8 SRM 51-3-1, DC8 SRM 51-1-20D, DACO DPS 4.707, DC8 SRM 51-1-8B, ATI REPAIR SPECIFICATION NUMBER 2003-05, DOUGLAS DRAWING 3779970.
